# SDR SWAA2024061401799

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,688 hours, 41,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT BOTTOM EMERGENCY LIGHT OUT<[01] RE-LAMPED LH AFT BOTTOM EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
